# SDR DALA13005083214

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FLOOR PANEL 231BF DELAMINATED 4.0" X 6.0". FABRICATED NEW FLOOR PANEL 231BF ON STAM TRAVELER NR T13/981225 IAW SRM 53-02-00, FIG 209.  DAMAGE DIMENSION LENGHT=6" WIDTH 4" & DWG NR 3D25-37498.
